American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc. 367 (2015) 2905-2920.
Abstract, references, and article information   
View Article: PDF

[2] Neven Grbac and Harald Grobner. The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field. Trans. Amer. Math. Soc. 365 (2013) 5199-5235.
Abstract, references, and article information   
View Article: PDF

[3] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[4] Nikolaos Diamantis and Cormac O'Sullivan. The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology. Trans. Amer. Math. Soc. 360 (2008) 5629-5666. MR 2425686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ethan Berkove. The integral cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 358 (2006) 1033-1049. MR 2187644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. William Hoffman and Steven H. Weintraub. The Siegel modular variety of degree two and level three. Trans. Amer. Math. Soc. 353 (2001) 3267-3305. MR 1828606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ethan Berkove. The Mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 4585-4602. MR 1675241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alan Brownstein and Ronnie Lee. Cohomology of the symplectic group ${\rm Sp}\sb 4({\bf Z})$. I. The odd torsion case . Trans. Amer. Math. Soc. 334 (1992) 575-596. MR 1055567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hironori Onishi. Conjugacy problem in ${\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of ${\bf Q}(\sqrt{-1})$ . Trans. Amer. Math. Soc. 293 (1986) 83-98. MR 814914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia